Patient: Is it possible that the cause of my anxiety that started 7 weeks ago (constant pain in head, eyes are wrong (gone blurry) pain at back of head / neck region) tense shoulders, chest / breast pain and general feeling out of it- is because of the contraceptive pill i was taking? Ive seen some docs (including a Psychologist) and have started taking Cipralex anti-d but have been feeling even worse then before. ive had no real answers from my docs here other then that the tabs will make everything better.. How long do the side effects last?- its been 4 days and i feel like my anxiety is worse. i dont eat anything for fear of vomiting (which i have done 3 mornings since starting), my eyes are really sore, ive had a burning sensation over most of my skin- esp the back of my head where my pre medication was. i think i have had some control over the pain feelings that i have had.. but i still wake up with the horrible feelin in my head and thats sets the day off in a bad way. Thanks michelle.
Already Tried: Anxiety– seen many docs to work out what is wrong with me.. started Anti-Ds recently and having problems with side effects.. want to know what is wrong and how to get rid of it for good…… Continue reading Is it possible that the cause of my anxiety that started